Journal of Differential Geometry

Compact flat Riemannian manifolds

Shing Tung Yau

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 6, Number 3 (1972), 395-402.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214430500

Digital Object Identifier
doi:10.4310/jdg/1214430500

Mathematical Reviews number (MathSciNet)
MR0305309

Zentralblatt MATH identifier
0238.53025

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Yau, Shing Tung. Compact flat Riemannian manifolds. J. Differential Geom. 6 (1972), no. 3, 395--402. doi:10.4310/jdg/1214430500. https://projecteuclid.org/euclid.jdg/1214430500


Export citation